# SDR ASAA2023032142498

- Difficulty date: March 21, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 6,785 hours, 2,084 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920704
- Part serial: 2858
- Condition: Out Of Range
- Location: #1 Engine
- Part time: 3,182 hours, 920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 31-005-00 FOUND MAINTENANCE MESSAGE (BLEED FAMV RVDT L) WITH CORRELATED FAULT CODE 36-12030. GROUNDED - YES. REMOVED AND REPLACED ENG #1 FAN AIR MODULATING VALVE, REF B737-9 AMM 36-12-03.
